# SDR 99ZZZX2419

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Cutter Aviation Phoenix Inc, repair station EKGR571D
- Aircraft: N3267N
- Make and model: Beech 58
- Aircraft serial: TH1767
- System (JASC): 2720 · Rudder Control System
- Part: Tube
- Part number: 355241448
- Condition: Chafed
- Location: Rudder Pedal
- Part time: 239 hours
- Component: 0024100343
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A SCREW HOLE DRILLED OUT IN THE PANEL DIRECTLY ABOVE ROD.  AN INSTALLATION OF A LONG SCREW IN THIS HOLE WILL RESULT IN THE SCREW CHAFING THE ROD.  SUBMITTER STATED THIS IS WHAT CAUSED THIS DAMAGE.
